# SDR GTIA2025011338666

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 42,065 hours, 19,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 141902
- Condition: Faulted
- Location: Zone 200
- Part time: 42,065 hours, 19,206 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK. FOUND EPSU 13WL ASSY FAULT.-REOVED AND REPLACED EPSU ASSY. OPS CHECK GOOD. IAW AMM 33-51-38.
